# SDR 97ZZZX2388

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847CA
- Make and model: Beech 1900D
- Aircraft serial: UE52
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 071015Y20801
- Condition: Shorted
- Location: Cockpit
- Part time: 2,881 hours
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH TRANSPONDERS FAILED.
